# SDR 200800305

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Scratched
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING TO BODY FAIRING, FROM STA 620 TO STA 1000 FROM STR 23R TO STR 34R HAS SCRIBE MARKS.   APPROX STA 670  STR 31R .005 DEPTH.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .005 WITHIN LIMITS, ALODINED AND PRIMED AREA PER B747 SP SRM'S 53-31-00 PG 1-4, 51-10-02 PG 6-6B AND B747 SOPM 20-44-04 PG 1-4
